Oh boy

Discussion in 'Waiting To Try' started by 1st_baby, Oct 14, 2008.

  1. 1st_baby

    1st_baby Guest

    Ok so I started my pills 3 weeks ago ..now im on my last set before my Period ..but its 3 weeks im feeling like crap ..headaches, nasuea (sp) cramping and bloating ..at least he boobs dont hurt but still it scares me ..

    We use condoms sometimes but there was a few times where DH decided to use the pull out method but still should I worry ? I havent put on any weight im loosing it 12lbs to be exact but ..arghhh should i wait to see if my period comes or should I test?


    Thing is Lets say I am hubby was talking about Abortion ??? hes too scared we wont be able to afford another one but he knows im against it so... and max is only 5 months old ..I got fired when i was 6 months pregnant and dont have a job now :(

    Im so stressed:hissy:
     
  2. charliemeg

    charliemeg Waiting

    Joined:
    Sep 27, 2008
    Messages:
    191
    Likes Received:
    0
    I would try not to worry. I had these symptoms when I started on the pill. I would wait and see what happens. I know it is hard to try and put it out of your mind.

    If you are still really worried I would go and see your doctor, :hugs:
     
  3. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    I agree they can all be side effects of the pill :hugs: xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice